# SDR CA050209007

- Difficulty date: February 8, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Inoperative
- Location: Fuel Injector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ENGINE RELIGHTS PROCEDURE, AN ATS (CROSSBLEED START) WAS PERFORMED ON THE LT ENGINE WHICH WAS UNSUCCESSFUL AFTER 3 ATTEMPTS.   ALL THE PARAMETERS WERE NORMAL EXCEPT THERE WAS NO LIGHT OFF AFTER 25 SECONDS ON EACH ATTEMPT.  A SINGLE ENGINE LANDING WAS COMPLETED, WITHOUT FURTHER INCIDENTS.
